# SDR RAIA201112070016

- Difficulty date: December 7, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 18,306 hours, 17,196 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION MAINTENANCE FOUND THE LAV FLOOR TO PEDESTAL HAS 4 EACH MOUNTS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LAV FLOOR TO PEDESTAL MOUNTS.
